Simple finite-dimensional modular noncommutative Jordan superalgebras

A. P. Pozhidaev, I. P. Shestakov

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We classify the central simple finite-dimensional noncommutative Jordan superalgebras over an algebraically closed field of characteristic p>2. The case of characteristic 0 was considered by the authors in the previous paper [21]. In particular, we describe Leibniz brackets on all finite dimensional central simple Jordan superalgebras except mixed (nor vector neither Poisson) Kantor doubles of the supercommutative superalgebra B(m,n).

Original languageEnglish
Pages (from-to)2320-2344
Number of pages25
JournalJournal of Pure and Applied Algebra
Volume223
Issue number6
DOIs
Publication statusPublished - 1 Jun 2019

Keywords

  • REPRESENTATIONS
  • CLASSIFICATION
  • ALGEBRAS

Fingerprint

Dive into the research topics of 'Simple finite-dimensional modular noncommutative Jordan superalgebras'. Together they form a unique fingerprint.

Cite this